Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    skohen is offline New Member
    Join Date
    Sep 2004
    Posts
    8

    Risk of another acne breakout after a 8month roaccutane cure?

    hi all!

    First off all I wanna say that I didn't get the acne because of steorid usage in the first place, it just hit me naturally. Anyhow, as some of you know the roacctuane drug makes it all go away permantly more or less for years. But what would happen if I started on a regular novice cylcle? Anyone got some experience to share in this context?

  2. #2
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    how many mgs were taking in your 8 month course? and how severe was your acne? i only have it on my face i want to get rid give me your info im curious im going to the doctor on the 14th holler back bro

  3. #3
    builtthekid's Avatar
    builtthekid is offline Banned
    Join Date
    Jun 2004
    Location
    Hitting bitches
    Posts
    781
    I hope that the doctor will prescribe me some accutane.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •